Drought, Angelina
- When
- December 1, 12:00 AM CST to December 31, 11:59 PM CST
- Where
- Angelina forecast zone
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.255, -94.612 (the zone’s center; the record gives no point)
High fire danger continued across all of Northeast and East Central Texas throughout the month of December. The month was a continuation to a devistating drought that impacted much of the eastern half of the state throughout 2005.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
High fire danger continued across all of Northeast and East Central Texas throughout the month of December. The month was a continuation to a devistating drought that impacted much of the eastern half of the state throughout 2005. Many lakes and reservoirs remained near or set all time record lows levels and a series of dry cold fronts that blew through the region during the month did not help the already dry conditions. Several small fires broke out across the region during the month but the resulting damage was minimal. Burn bans continues for many counties across Northeast Texas as most of the region experienced rainfall deficits of some 15 to 20 inches for the year.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 30, 9:00 PM CST, 3 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 900 PM CST WED NOV 30 2005 .DISCUSSION... MINOR CHANGES COMING TO ZONE PACKAGE THIS EVENING...AS I WILL GET RID OF THE EVENING WORDING. ADJUSTMENTS WILL BE MADE TO SKY CONDITIONS BASED ON LATEST SATELLITE TRENDS...BUT TEMP FORECAST SHOULD BE FINE. A FRONT WILL MAKE ITS WAY CLOSER TO THE AREA TONIGHT...BUT THE SNAILS PACE MOVEMENT WILL LINGER ITS POSITIONING IN THE AREA UNTIL TOMORROW. ELEVEN && .PREVIOUS POINT TEMPS/POPS... SHV 40 58 38 61 / 0 0 0 10 MLU 36 57 35 60 / 0 20 0 20 DEQ 33 52 25 55 / 0 0 0 10 TXK 36 56 36 57 / 0 0 0 10 ELD 35 56 34 55 / 0 0 0 10 TYR 40 56 41 65 / 0 0 0 10 GGG 37 57 39 63 / 0 0 0 10 LFK 40 62 40 65 / 0 20 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED NOV 30 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT. VII
The national radar mosaic for the moment the first event began.
21 drought. Local standard time, as filed.
High fire danger continued across all of Northeast and East Central Texas throughout the month of December. The month was a continuation to a devistating drought that impacted much of the eastern half of the state throughout 2005. Many lakes and reservoirs remained near or set all time record lows levels and a series of dry cold fronts that blew through the region during the month did not help the already dry conditions. Several small fires broke out across the region during the month but the resulting damage was minimal. Burn bans continues for many counties across Northeast Texas as most of the region experienced rainfall deficits of some 15 to 20 inches for the year.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5484487, 5484488, 5484489, 5484490, 5484491, 5484492, 5484493, 5484494, 5484495, 5484496, 5484497, 5484498, 5484499, 5484500, 5484501, 5484502, 5484503, 5484504, 5484505, 5484506, 5484507.